| Catalog Number |
362795 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd vacutainer® ppt¿ plasma preparation tube k2e 9.0 mg, there is poor barrier separation of patient sample.No patient impact reported.Patient 2 of 5.The following information was provided by the initial reporter: "sample numbers:(b)(6).On 09 june 2023 it was noticed at the.Laboratory that the gel barriers of 90% of the test tubes of shipment.From a belgium plasma supplier were poorly formed.".
Event or Problem Description
It was reported that while using bd vacutainer® ppt¿ plasma preparation tube k2e 9.0 mg, there is poor barrier separation of patient sample.No patient impact reported.Patient 2 of 5.The following information was provided by the initial reporter: "sample numbers: (b)(6).On 09 june 2023 it was noticed at the.Laboratory that the gel barriers of 90% of the test tubes of shipment.From a belgium plasma supplier were poorly formed.".
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but 2 photos were provided for investigation.The photos were reviewed and the indicated failure mode for poor barrier separation was observed.Complaints for sample quality are under statistical control for the month of july 2023.At this time, further testing is not indicated.Bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint has been confirmed for poor barrier separation.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.